Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 294, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Dec 11, 2021, 1:05 AM CST for 4 counties in Arkansas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 11, 2021, 1:05 AM CST (07:05 UTC)
- Expired
- Dec 11, 2021, 2:00 AM CST
- In force
- 55 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Arkansas County, AR, Cleveland County, AR, Desha County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 115 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 11, 1:20 AM CST | TSTM WND DMG | 3 Ne Calhoun, AR | SEVERAL LARGE LIMBS WERE BLOWN DOWN AT CANE CREEK STATE PARK NEAR STAR CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 10, 3:07 PM CST | Tornado Watch | SPC | 11 hr |
| Dec 10, 10:44 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 7.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1725 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 16.2
The text
As transmitted.
125
WUUS54 KLZK 110705
SVRLZK
ARC001-025-041-079-110800-
/O.NEW.KLZK.SV.W.0294.211211T0705Z-211211T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
105 AM CST Sat Dec 11 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Eastern Cleveland County in southeastern Arkansas...
Northwestern Desha County in southeastern Arkansas...
Lincoln County in southeastern Arkansas...
South central Arkansas County in southeastern Arkansas...
* Until 200 AM CST.
* At 105 AM CST, a severe thunderstorm was located near Herbine, or
10 miles west of Star City, moving east at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dumas... Star City...
Gould... Mitchellville...
Nebo... Feenyville...
Omega... Cane Creek State Park...
Mills... Douglas...
Herbine... Arkansas Post...
Garrett Bridge... Gourd...
Cornerville... Tyro...
Palmyra... Rose Hill...
Reedville... Crigler...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CST for southeastern
Arkansas. A Tornado Watch also remains in effect until 500 AM CST for
southeastern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3379 9197 3378 9198 3378 9210 3402 9213
3409 9134 3380 9129
TIME...MOT...LOC 0705Z 264DEG 44KT 3389 9202
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
463 follow-up statements
045
WWUS54 KLZK 110720
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
120 AM CST Sat Dec 11 2021
ARC025-110729-
/O.CAN.KLZK.SV.W.0294.000000T0000Z-211211T0800Z/
Cleveland AR-
120 AM CST Sat Dec 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLEVELAND COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved into
Lincoln County. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for southeastern
Arkansas. A Tornado Watch also remains in effect until 500 AM CST for
southeastern Arkansas.
&&
LAT...LON 3379 9197 3404 9192 3409 9134 3380 9129
TIME...MOT...LOC 0719Z 264DEG 44KT 3391 9181
$$
ARC001-041-079-110800-
/O.CON.KLZK.SV.W.0294.000000T0000Z-211211T0800Z/
Desha AR-Lincoln AR-Arkansas AR-
120 AM CST Sat Dec 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR NORTHWESTERN DESHA...LINCOLN AND SOUTH CENTRAL ARKANSAS
COUNTIES...
At 119 AM CST, a severe thunderstorm was located near
Star City, moving east at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dumas... Star City...
Gould... Mitchellville...
Nebo... Feenyville...
Omega... Cane Creek State Park...
Mills... Douglas...
Arkansas Post... Garrett Bridge...
Gourd... Cornerville...
Tyro... Palmyra...
Rose Hill... Reedville...
Crigler... Yukon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CST for southeastern
Arkansas. A Tornado Watch also remains in effect until 500 AM CST for
southeastern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3379 9197 3404 9192 3409 9134 3380 9129
TIME...MOT...LOC 0719Z 264DEG 44KT 3391 9181
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
46070 WWUS54 KLZK 110732 SVSLZK Severe Weather Statement National Weather Service Little Rock AR 132 AM CST Sat Dec 11 2021 ARC001-041-079-110800- /O.CON.KLZK.SV.W.0294.000000T0000Z-211211T0800Z/ Desha AR-Lincoln AR-Arkansas AR- 132 AM CST Sat Dec 11 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST FOR NORTHWESTERN DESHA...CENTRAL LINCOLN AND SOUTH CENTRAL ARKANSAS COUNTIES... At 131 AM CST, a severe thunderstorm was located over Mills, or 8 miles west of Dumas, moving east at 50 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Dumas... Gould... Mitchellville... Omega... Douglas... Mills... Cane Creek State Park... Arkansas Post... Garrett Bridge... Pendleton... Gourd... Calhoun... Tyro... Rose Hill... Reedville... Fresno... Yukon... Garnett... Varner... Pickens in Desha County... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 200 AM CST for southeastern Arkansas. A Tornado Watch also remains in effect until 500 AM CST for southeastern Arkansas. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3379 9182 3406 9174 3409 9134 3380 9129 TIME...MOT...LOC 0731Z 264DEG 44KT 3393 9162 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 46
939 WWUS54 KLZK 110743 SVSLZK Severe Weather Statement National Weather Service Little Rock AR 143 AM CST Sat Dec 11 2021 ARC001-041-079-110800- /O.CON.KLZK.SV.W.0294.000000T0000Z-211211T0800Z/ Desha AR-Lincoln AR-Arkansas AR- 143 AM CST Sat Dec 11 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST FOR NORTHWESTERN DESHA...SOUTHEASTERN LINCOLN AND SOUTH CENTRAL ARKANSAS COUNTIES... At 143 AM CST, a severe thunderstorm was located over Mitchellville, or near Dumas, moving east at 45 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Dumas... Gould... Mitchellville... Douglas... Mills... Omega... Arkansas Post... Yukon... Pendleton... Gourd... Pickens in Desha County... Reedville... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 200 AM CST for southeastern Arkansas. A Tornado Watch also remains in effect until 500 AM CST for southeastern Arkansas. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3379 9168 3407 9158 3409 9134 3380 9129 TIME...MOT...LOC 0743Z 263DEG 37KT 3394 9151 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 46
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 11:24 PM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Dec 10, 11:24 PM CST, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1124 PM CST Fri Dec 10 2021 .AVIATION... Showers and strong/severe thunderstorms continue to move across the state Friday night, with breezy southerly winds. Behind the cold front, expect breezy WNW winds behind the front. Winds will relax by Saturday evening. && .PREV DISCUSSION...(ISSUED 529 PM CST Fri Dec 10 2021) DISCUSSION... Updated to include the 00Z aviation discussion below... AVIATION... Breezy SRLY winds will be seen this evening and overnight...with scattered to numerous SHRA/TSRA convection becoming likely as time goes on this evening. Some strong/SVR storms are possible with this activity. The cold front will dive SE through the state overnight...with convection decreasing behind this front. Expect some breezy NW winds behind this front through much of Sat before winds relax late in the TAF period. PREV DISCUSSION...(ISSUED 259 PM CST Fri Dec 10 2021) SHORT TERM...Tonight Through Sunday Surface analysis shows a deepening surface low out in northeast Kansas, with an attendant cold front extending into the southern Rockies. Out in the warm sector, a dry line was moving into northeast Oklahoma, with a wide, extensive swath of 60s and 70s dewpoints ahead of it. There were also several weak boundaries with the most prominent one located from southwest into western Arkansas. Satellite imagery shows extensive cloud cover, but we've had enough sucker holes opening up as well as strong warm advection to allow for temperatures warming well into the 70s to even lower 80s over portions of the area, and, not surprisingly, we've already set or tied record daily highs at several locations with long periods of record. Parameters are coming together for showers/storms this afternoon and into the overnight hours. Special 19Z sounding from LZK shows CAPE value over 2700 j/kg, with a great deal of speed shear, particularly in the low and mid levels. Still looking at a healthy mid-level inversion around 800 mb, but this will likely erode a bit, especially if we see more surface-based heating. Bottom line is that we do have the proper setup for a few strong/ severe thunderstorms this afternoon and into the overnight hours. While I don't think there will be widespread severe in our area, I do think there will be two prime opportunities for severe storms. The initial round will be with discrete cells ahead of the front, with large hail and damaging winds the primary threat, as well as a few tornadoes. At this time looks like the highest tornado threat would be from southwest into central and northeast Arkansas through mid to late evening. Frontal boundary will move into the area most likely after midnight, with showers/storms along it. This would be more of a damaging wind threat, especially as the low level jet kicks in by mid to late evening. Gradient around the front will be fairly tight, with gusty winds ahead of and behind the boundary, especially in the higher terrain of the Ouachitas and Ozarks, and over the Delta Region. Have increased winds in these areas, because, as I've said before, the models tend to underdo winds in the higher terrain in this kind of setup. Once the front clears the state early Saturday morning, colder air will move in, as high pressure moves in on northwest flow aloft. LONG TERM...Sunday Night Through Friday Temperatures will begin to rebound beginning Sunday through early next week while a deep trough develops to our west. We will again be flirting with record highs by mid week for this time of year with highs in the mid to upper 70s on Wednesday. Overnight will remain mild as well with lows in the 50s to 60s. As far as precipitation and chances of severe weather, they remain minimal at this time. Better chances exist outside the forecast cycle next weekend but leading up to the weekend we've got increasing chances along and ahead of the next cold front Thursday into Friday. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...71
Hazardous weather outlook, Dec 10, 5:36 PM CST, 7 hours 29 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 536 PM CST Fri Dec 10 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-111100- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 536 PM CST Fri Dec 10 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Thunderstorms chances will become likely throughout the evening and into the overnight hours ahead of an approaching cold front...which will push southeast through the state overnight. Some severe thunderstorms will be possible...with damaging winds...large hail...and a few tornadoes all possible with the strongest storms. Locally heavy rainfall will also be possible...which may lead to an isolated flash flood threat. The threat for severe weather will decrease behind the front late tonight into early Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday Breezy northwest winds will be seen on Saturday behind the cold front. Winds of 10 to 20 mph are expected...with some gusts over 30 mph possible. These breezy conditions will dissipate by late in the afternoon on Saturday...with the threat for hazardous weather becoming low. .Spotter Information Statement... Spotter activation is requested through this evening and overnight for much of the southeast two-thirds of the area. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Dec 10, 9:53 PM CST, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
953 PM CST Fri Dec 10 2021
ARZ044>046-056-057-110430-
Pulaski AR-Lonoke AR-Arkansas AR-Prairie AR-Jefferson AR-
953 PM CST Fri Dec 10 2021
...A strong thunderstorm will impact portions of Prairie, Lonoke,
northwestern Jefferson, southeastern Pulaski and northwestern
Arkansas Counties through 1030 PM CST...
At 953 PM CST, Doppler radar was tracking a strong thunderstorm over
Keo, or 14 miles south of Lonoke, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stuttgart... Lonoke...
Des Arc... Hazen...
De Valls Bluff... England...
Carlisle... Redfield...
Humphrey... Fredonia...
Humnoke... Keo...
Ulm... Barrettsville...
Estes... Toltec Mounds State Park...
McCreanor... Stuttgart Municipal Airport...
Hensley Island... Brummitt...
This includes the following highways...
Interstate 40 between mile markers 172 and 202.
Interstate 530 between mile markers 20 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CST for central,
eastern and southeastern Arkansas.
&&
LAT...LON 3432 9221 3447 9220 3462 9212 3473 9213
3503 9137 3446 9149
TIME...MOT...LOC 0353Z 240DEG 49KT 3459 9198
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
DTCLocal storm report, Dec 10, 10:17 PM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1017 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG DIAZ 35.65N 91.26W
12/10/2021 JACKSON AR EMERGENCY MNGR
DAMAGE TO SOME ROOFS AT WHITE RIVER APARTMENTS IN DIAZ.
&&
EVENT NUMBER LZK2100766
62Special weather statement, Dec 10, 11:07 PM CST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1107 PM CST Fri Dec 10 2021
ARZ045>047-056-057-110600-
Monroe AR-Lonoke AR-Arkansas AR-Prairie AR-Jefferson AR-
1107 PM CST Fri Dec 10 2021
...Strong thunderstorms will impact portions of southeastern Prairie,
southeastern Lonoke, southern Monroe, north central Jefferson and
northern Arkansas Counties through MIDNIGHT CST...
At 1107 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Humnoke to near Humphrey to 6 miles northeast
of Altheimer. Movement was east at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stuttgart... Holly Grove...
Humphrey... Humnoke...
Almyra... St. Charles...
Ulm... Roe...
Brummitt... Palmer...
Stuttgart Municipal Airport... Wabbaseka...
Blackton... Aberdeen...
Almyra Airport... Casscoe...
Cross Roads in Monroe County... Crocketts Bluff...
Ragtown... Indian Bay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for central
Arkansas...and eastern and southeastern Arkansas. A Tornado Watch
also remains in effect until 500 AM CST for eastern and southeastern
Arkansas.
&&
LAT...LON 3434 9105 3432 9106 3430 9185 3444 9172
3462 9181 3470 9105 3447 9105 3447 9100
3434 9100
TIME...MOT...LOC 0507Z 263DEG 41KT 3455 9174 3445 9168 3437 9175
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
46Local storm report, Dec 10, 11:18 PM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1118 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM HAIL STUTTGART 34.49N 91.55W
12/10/2021 E0.88 INCH ARKANSAS AR PUBLIC
&&
EVENT NUMBER LZK2100767
CAVANAUGHSpecial weather statement, Dec 10, 11:46 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1146 PM CST Fri Dec 10 2021
ARZ056-057-110615-
Arkansas AR-Jefferson AR-
1146 PM CST Fri Dec 10 2021
...A strong thunderstorm will impact portions of central Jefferson
and northwestern Arkansas Counties through 1215 AM CST...
At 1145 PM CST, Doppler radar was tracking a strong thunderstorm near
Altheimer, or 8 miles northeast of Pine Bluff, moving northeast at 45
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pine Bluff... Stuttgart...
Altheimer... Humphrey...
Almyra... Cottondale...
Richardson... Madding...
Wabbaseka... Almyra Airport...
Cornerstone... Bayou Meteo State Game Area...
Glenlake... Lodge Corner...
Rob Roy... Gethsemane...
Ladd...
This includes Interstate 530 between mile markers 44 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CST for central
Arkansas...and southeastern Arkansas. A Tornado Watch also remains in
effect until 500 AM CST for southeastern Arkansas.
&&
LAT...LON 3424 9139 3413 9198 3423 9201 3434 9197
3444 9185 3448 9167 3448 9160 3450 9160
3455 9141 3446 9136
TIME...MOT...LOC 0545Z 247DEG 41KT 3428 9189
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
DTCSpecial weather statement, Dec 11, 12:46 AM CST, 19 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1246 AM CST Sat Dec 11 2021
ARZ055>057-062>064-067-069-110715-
Grant AR-Drew AR-Cleveland AR-Calhoun AR-Lincoln AR-Arkansas AR-
Dallas AR-Jefferson AR-
1246 AM CST Sat Dec 11 2021
...Strong thunderstorms will impact portions of Cleveland,
southeastern Grant, northeastern Calhoun, southeastern Dallas,
northwestern Drew, Jefferson, Lincoln and northwestern Arkansas
Counties through 115 AM CST...
At 1246 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Hensley Island to near
Kedron to near Ellisville. Movement was east at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pine Bluff... Stuttgart...
Fordyce... Star City...
Rison... White Hall...
Altheimer... Humphrey...
Grady... Kingsland...
Thornton... Almyra...
Whitefield... Plantersville...
Little Bayou Meto Park... Woodville...
Tipton... Herbine...
Nebo... Feenyville...
This includes Interstate 530 between mile markers 31 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CST for central and
southwestern Arkansas...and southeastern Arkansas. A Tornado Watch
also remains in effect until 500 AM CST for southeastern and
southwestern Arkansas.
&&
LAT...LON 3421 9140 3371 9191 3370 9254 3404 9237
3428 9214 3444 9204 3448 9160 3450 9159
3453 9135
TIME...MOT...LOC 0646Z 256DEG 48KT 3439 9199 3406 9206 3373 9240
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
DTCThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 6:21 PM CST | Tornado Warning | LZK | Jackson | 24 min |
| Dec 10, 6:45 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Perry, Pulaski, Saline, White | 45 min |
| Dec 10, 6:53 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, White | 52 min |
| Dec 10, 7:01 PM CST | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 29 min |
| Dec 10, 7:06 PM CST | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Saline | 27 min |
| Dec 10, 7:19 PM CST | Tornado Warning | LZK | Cleburne, Independence, Jackson, White, Woodruff | 26 min |
| Dec 10, 7:26 PM CST | Tornado Warning | LZK | Lonoke, Prairie, Pulaski, White | 49 min |
| Dec 10, 7:29 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 46 min |
| Dec 10, 7:29 PM CST | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 17 min |
| Dec 10, 7:38 PM CST | Tornado Warning | LZK | Lonoke, Prairie, Pulaski, White | 37 min |
| Dec 10, 7:44 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 46 min |
| Dec 10, 7:47 PM CST | Tornado Warning | LZK | Independence, Jackson, White | 43 min |
| Dec 10, 7:49 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Hot Spring, Montgomery, Pike | 56 min |
| Dec 10, 8:02 PM CST | Tornado Warning | LZK | Jackson, White, Woodruff | 43 min |
| Dec 10, 8:12 PM CST | Flash Flood Warning | LZK | Faulkner, Garland, Lonoke, Perry, Pulaski, Saline and 2 more | 3 hr |
| Dec 10, 8:14 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 46 min |
| Dec 10, 8:29 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 46 min |
| Dec 10, 8:39 PM CST | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 37 min |
| Dec 10, 8:40 PM CST | Special Weather Statement | LZK | Boone, Marion | 50 min |
| Dec 10, 8:43 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Saline | 47 min |
| Dec 10, 8:45 PM CST | Severe Thunderstorm Warning | LZK | Clark, Pike | 45 min |
| Dec 10, 8:53 PM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott | 52 min |
| Dec 10, 9:13 PM CST | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 47 min |
| Dec 10, 9:19 PM CST | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Pulaski, Saline | 41 min |
| Dec 10, 9:27 PM CST | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Van Buren, Yell | 48 min |
| Dec 10, 9:37 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas | 40 min |
| Dec 10, 9:53 PM CST | Special Weather Statement | LZK | Lonoke, Prairie | 37 min |
| Dec 10, 10:02 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Searcy, Stone, Van Buren | 25 min |
| Dec 10, 10:06 PM CST | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson | 42 min |
| Dec 10, 10:17 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie | 31 min |
| Dec 10, 11:07 PM CST | Special Weather Statement | LZK | Monroe | 53 min |
| Dec 10, 11:19 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 27 min |
| Dec 10, 11:42 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 48 min |
| Dec 10, 11:46 PM CST | Special Weather Statement | LZK | Jefferson | 29 min |
| Dec 11, 12:17 AM CST | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 30 min |
| Dec 11, 12:46 AM CST | Special Weather Statement | LZK | Cleveland, Jefferson, Lincoln | 29 min |
| Dec 11, 1:41 AM CST | Special Weather Statement | LZK | Arkansas | 19 min |
| Dec 11, 1:46 AM CST | Special Weather Statement | LZK | Drew | 44 min |
| Dec 11, 2:02 AM CST | Special Weather Statement | LZK | Desha | 43 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.